# SDR AALA201904059003

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 61,102 hours, 10,043 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Unbonded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS R/H INBOARD WING FUEL TANK HAS RUNNING LEAK OUT OF DRY BAY. ISOLATED 1 LEAK AREA DUE TO FAILED SEALANT AT RIB 9, FROM  STRINGER LI6 TO L17, 2 INCHES ABOVE LOWER SKIN VIA BACK BLOW IAW AMM 28-11-00-796-111. REMOVED BAD SEALANT, CLEANED AND APPLIED NEW SEALANT IAW AMM 28-11-00-308-013. LEAK CHECKS  GOOD, NO LEAKS NOTED.
